Medical questions & health advice by board certified doctors
"Why did I start braking out in hives on my legs?"
I broke out in cheerleading practice I was crying because there was a loss in a teammate but I diddent notice it my friend did it's the next morning now and they are all gone but the are randome dots on my legs now and my whole body burns and ices. Why?
Hives are also known as urticaria and are common symptom that occurs when a person has allergic reaction or another reaction within the body. They develop because of the release of histamine from certain immune cells called Mast cells in the body. Mast cells get activated for a variety of different reasons but probably the most common reason is an allergic reaction. If you took a new medication for this new lotion that you became or were allergic to, then this is almost certainly the reason for this reaction. Mast cells can be activated for other reasons as well. While it is not particularly common, some people can break out in hives because of severe emotional distress similar to what you had. I think your first step should be to schedule an appointment with the dermatologist so that you might have these spots looked at. Hives or urticaria can be mistaken for many other types of rashes and you would want to make sure that you have the right diagnosis before assuming that you had some type of allergic reaction or some other cause for mast cell excavation. A comprehensive review with a dermatologist will help determine this. Good luck.
Need more info?See a dermatologist today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.